Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did medicine stay down?

My 3 year old is not feeling good and has
a fever and his tummy hurts. I gave him
ibuprofen and he ate a few crackers with it.
15 minutes after I gave him the medicine,
he threw up. Did he throw up his medicine?
Or did the medicine not have time to get
into his system, for the medicine to come out?

Answer Question
 
Mycutelittleboy

Asked by Mycutelittleboy at 9:23 AM on Sep. 18, 2013 in Preschoolers (3-4)

Level 7 (188 Credits)
Answers (5)
  • Did his fever go down? I would NOT give him another dose of Ibuprofen now. If he still has a fever over 100 then give Baby Tylenol (Acetaminophen). These two medications should only be given as a fever reducer & Tylenol for pain. Too much when not necessary can be dangerous to vital organs.
    ILovemyPaulie

    Answer by ILovemyPaulie at 9:50 AM on Sep. 18, 2013

  • You should refer to his pediatrician for questions about types of medication and absorption rates. Do not give him another dose until you speak with a healthcare professional.

    QuinnMae

    Answer by QuinnMae at 10:22 AM on Sep. 18, 2013

  • Ibuprofen is harder on a stomach than acetaminophen. Could be the reason he threw up.
    PartyGalAnne

    Answer by PartyGalAnne at 1:29 PM on Sep. 18, 2013

  • Do NOT give him another dose, you could easily overdose him without knowing what stayed in his system. You could talk to a pharmacist too.
    tyfry7496

    Answer by tyfry7496 at 9:06 PM on Sep. 18, 2013

  • Probably but you still have to wait
    escuchar

    Answer by escuchar at 6:48 PM on Mar. 25, 2014

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN